# SDR SWAA2022081927419

- Difficulty date: July 9, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD THRESHOLD SUPPORT ANGLE BS305 - BS323 RBL57. MARKED. / [01] FOUND SRM 53-10-15-1A-2 IS APPLICABLE FOR CORROSION REMOVAL AT BS 305-323 RBL 57 WL 209;[02] REMOVED CORROSION IN MULTIPLE AREAS ON FSD THRESHOLD SUPPORT ANGLE AT BS 305-323; RBL 57. DEEPEST BLENDOUT AT BS 313-316; RBL 57 MEASURES 3'X1'; MAX DEPTH .014'. ORIGINAL THICKNESS IS .090'; CORROSION FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. MEASURED WITH MICROMETER CAL ID: IS000459 CAL DATE: 01/2022.  REMOVED FSD THRESHOLD SUPPORT ANGLE AT BS 295-326; RBL 57; PER SRM 51-40-02-0G-0.;[03] VERIFIED ACTION #1;2;[04] LOCATED AND DRILLED NEW FSD THRESHOLD SUPPORT ANGLE AT BS 295-326; RBL 57 PER DWG 141A8310 SHEET 23 AND SRM 51-40-05.;[05] VERIFIED ITEM 4 CORRECTIVE ACTIONS.  VERIFIED MEASUREMENTS.;[06] INSTALLED FSD THRESHOLD SUPPORT ANGLE AT BS 295-326; RBL 57 PER DWG 141A8310 SHEET 23 AND SRM 51-40-05.;[07] VERIFIED CORRECTIVE ACTIONS STEP 6.;[08] COMPLETE
